# SDR DALA2024040204005

- Difficulty date: March 30, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Broken
- Location: Bs 380-400 Bl0
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0269788) PASSENGER CABIN FLOOR INTERCOSTAL STA 380-400 BLO WL 208 HAS BROKEN UPPER ANGLE. REMOVED AND REPLACED ANGLE IAW B737-800 SRM 51-40-02-0G STEP 4 AND DWG 143A5900.
